An asymptotic analysis of one-dimensional models of semiconductor devices

Peter Markowich*, C. A. Rlnghofer, C. Schmeiser

*Corresponding author for this work

Research output: Contribution to journalArticlepeer-review

14 Scopus citations

Abstract

We study boundary-value problems describing the field distribution and the carrier transport in semiconductor devices in the one-dimensional case. Asymptotic solutions are derived and questions of their existence and their asymptotic validity are studied.

Original languageEnglish (US)
Pages (from-to)1-24
Number of pages24
JournalIMA Journal of Applied Mathematics (Institute of Mathematics and Its Applications)
Volume37
Issue number1
DOIs
StatePublished - Dec 1 1986

ASJC Scopus subject areas

  • Applied Mathematics

Fingerprint Dive into the research topics of 'An asymptotic analysis of one-dimensional models of semiconductor devices'. Together they form a unique fingerprint.

Cite this